# SDR SIMA200314702

- Difficulty date: May 23, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7064588
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB-OUT OF SBA, CREW RECEIVED A HYDRAULIC WARNING ON THE CWP.  HYDRAULIC PUMP WAS SELECTED OFF DUE TO HYDRAULIC QUANTITY GOING DOWN.  CREW DECLARED AN EMERGENCY AND CONTINUED TO LAX AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE FORWARD HYDRAULIC HOSE ON THE EXTENSION ACTUATOR LEAKING.  BOTH FORWARD AND AFT HOSES WERE REPLACED IAW SAAB MM.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAT WAS RETURNED TO SERVICE.  (M)
